RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2016, Volume 16, Number 4, Pages 711–726 (Mi mmj610)  

Irreducible Ulrich bundles on isotropic Grassmannians

Anton Fonarev

Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991 Russia

Abstract: We classify irreducible equivariant Ulrich vector bundles on isotropic Grassmannians.

Key words and phrases: Ulrich bundles, Grassmannians.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.17323/1609-4514-2016-16-4-711-726

Full text: http://www.mathjournals.org/.../2016-016-004-008.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14M15, 14F05
Received: April 7, 2016; in revised form May 23, 2016
Language:

Citation: Anton Fonarev, “Irreducible Ulrich bundles on isotropic Grassmannians”, Mosc. Math. J., 16:4 (2016), 711–726

Citation in format AMSBIB
\Bibitem{Fon16}
\by Anton~Fonarev
\paper Irreducible Ulrich bundles on isotropic Grassmannians
\jour Mosc. Math.~J.
\yr 2016
\vol 16
\issue 4
\pages 711--726
\mathnet{http://mi.mathnet.ru/mmj610}
\crossref{https://doi.org/10.17323/1609-4514-2016-16-4-711-726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598504}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391211000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85007524572}


Linking options:
  • http://mi.mathnet.ru/eng/mmj610
  • http://mi.mathnet.ru/eng/mmj/v16/i4/p711

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:95
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019